As your Internet Pharmacy, PharmacyKwik can offer a wide range of services and facilities for you and your family.

Dispensing
We dispense NHS prescriptions and will give advice on how to get the most benefit from your medicines. We keep a comprehensive stock of medicines and use a fast and an efficient wholesaler service to enable us to fill all prescriptions promptly.

Repeat Dispensing
We can dispense NHS repeat dispensing prescriptions issued by your doctor. Ask us for more information about this service.

Medicine Containers
All medicines are dispensed in child resistant containers unless you ask us not to.

Please remember: Keep all medicines out of the reach and sight of children. Our pharmacist can advise you on safe storage of medicines.

NHS Unwanted Medicines Service
Please return all unwanted medicines to the pharmacy where we will dispose of them safely.

NHS Health Advice and Self-Care
The pharmacist and our trained assistants are available for advice on all medicines and minor ailments. We can also give you advice on how to live a healthy life, for example, advice on how to stop smoking or healthy diets. Self Care information is also available on our user friendly website: pharmacykwik.co.uk We can also direct you to other sources of advice and assistance if we cannot help you ourselves.

Patient Medication Records
Our computer allows us to keep records of all your prescriptions dispensed by us. This helps us check for possible problems, such as interactions between medicines and will help us deal with any queries you may have.

We comply with the Data Protection Act and the NHS code of practice on confidentiality. If you want to discuss the records we keep, please ask to speak to the pharmacist.

We provide the above NHS services on behalf of:
NHS Bury Clinical Commissioning Group
21 Silver Street,
Bury, BL9 0EN
Tel: 0161 762 3100

Other Services:

Repeat Prescription Service
We offer a repeat prescription service. Please ask our pharmacist for further details about this.

Medicines Sales
We stock a vast range of over the counter medicines, vitamins and mineral supplements and other health & beauty products, please visit pharmacykwik.co.uk for further information.

Holiday Healthcare
We can advise on medical requirements for travellers, including anti-malaria treatments. We also stock a range of sun care creams, bite and sting relief creams, flight socks and over the counter travel sickness remedies.

We also provide Care Home Services, Home Delivery Services and a Gluten Free Food Supply Service. Please email or call to discuss these NHS enhanced services.

Private Prescriptions
We can dispense private prescriptions as prescribed by your doctor. Please email info@pharmacykwik.co.uk or call our team on: 0161 773 1456 with details of your prescription for more information including up to date prices.

If you would like any more information about any of the services mentioned in this leaflet, please call us on free phone 0800 023 2295 or email info@pharmacykwik.co.uk

Comments, Suggestions, Complaints and Compliments
Our aim is to give the highest possible standard of service. We would like you to tell us what you think about the service we provide at this pharmacy.

If you have any suggestions, comments or complaints please speak to a member of staff either by calling PharmacyKwik on 0800 023 2295 or alternatively you can email is on info@pharmacykwik.co.uk

We welcome any general comments about the services we provide and any suggestions of ways in which we can improve our services to you.

We operate a complaints procedure as part of the NHS system for dealing with complaints. Our system meets national criteria. Our Pharmacist will give you further information.

You may also seek advice from the local Patient Advice and Liaison Service (PALS). PALS are not part of the complaints procedure itself but they might be able to resolve your concerns informally or they can tell you more about the complaints procedure and independent complaints advocacy services:

Patient Advice and Liason Service (PALS):
PALS,
Care of The Patient Services Team,
Greater Manchester Commissioning Support Unit,
St. James House, Pendleton Way,
Salford, M6 5FW

An independent complaints advocacy service (ICAS) is available to provide advice and support for people who wish to complain about the NHS. Please use the telephone number below to get in touch with ICAS or for further information:

Tel: 0808 802 3000

Our staff work extremely hard to provide you with the best possible service. Please treat them with the courtesy and respect they deserve.

We reserve the right to refuse to provide services to individuals who act in a violent, threatening or aggressive manner.

When we are closed:
When this pharmacy is closed, for any health problem advice and details of other health services, contact NHS Direct, 24 hours a day.

Call 111 or visit: www.nhsdirect.nhs.uk

PharmacyKwik,
Rear Unit, 56 Parksway,
Prestwich, Manchester,
M25 0JB
Tel: 0161 773 1456
Email: info@pharmacykwik.co.uk

GPhC Premises Registration Number: 1116209

OPENING HOURS: Monday – Friday: 9am – 8pm | Saturday: 9am – 7pm
This pharmacy is owned by: Allbro’s Pharmacy Ltd.

  • 0800 023 2295

Please answer the following questions:

(It is important that you answer the following questions accurately in order for us to process your order, failure to do so will result in your order being cancelled.)
















Qty:

Solpadeine Max Tablets (30 Tablets) by Solpadeine
Solpadeine Max (30 Tablets): contains two analgesics (painkillers), paracetamol and codeine, which work by different routes to relieve pain. In addition para...

Read full description » Limit - 1 per transaction

Additional information required

Full Description

Solpadeine Max (30 Tablets): contains two analgesics (painkillers), paracetamol and codeine, which work by different routes to relieve pain. In addition paracetamol is an antipyretic (helps to reduce body temperature when you have a fever).

 

What is Solpadeine Max used for?

Solpadeine Max is suitable for headache, migraine, dental pain, period pain, sinus pain, sciatica, lumbago, strains, sprains, non-serious arthritic and rheumatic pain. Solpadeine Max also relieves discomfort in colds, influenza, sore throats and helps reduce temperature.

 

How to Use:

Adults and elderly: 2 tablets every 4 hours as required. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours.

Children: not to be given.

 

What should you do if you take too many Solpadeine Max tablets?

Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

 

What is the length of treatment?

This depends on what the products are being used for - details on how to use and length of treatment are included on the packaging. However, you should not take Solpadeine Plus or Solpadeine Max for more than 3 days, so if symptoms persist you need to consult your doctor.

 

 

What are the active ingredients used?

Solpadeine Max combines paracetamol and codeine to provide maximum strength pain relief.

Paracetamol works on the periphery of the nervous system to provide basic pain relief.

Codeine works on the central nervous system and significantly increases pain relieving power without increasing dosage of paracetamol.

 

Are the products Gluten free?

Yes, all the Solpadeine Max, products are gluten free.

 

How much Sodium does each tablet contain?

Solpadeine Max tablets contain a minimal amount of sodium which is unlikely to be significant if you are on a controlled sodium diet.

 

How long will the products last?

As long as the products are kept in the original packaging and below 25°C, the products will last until the expiry date indicated on the pack.

 

What is the legal classification for the product?

Solpadeine Max is classified as P, hence Solpadeine Max tablets are available (without prescription) from registered pharmacies only.

 

Directions:

Caution before taking Solpadeine Max:

Do not take with any other paracetamol - containing products. 

Do not take more than the stated dose and do not take every day for more than 3 days unless told to do so by your doctor.

Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine. If you need to use this product all the time, see your doctor straight away

 

Warnings:

Do not take with any other paracetamol - containing products. 

Do not take more than the stated dose and do not take every day for more than 3 days unless told to do so by your doctor.

Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine. If you need to use this product all the time, see your doctor straight away.

 

Solpadeine Max Tablets should not be used if:

You are sensitive to paracetamol, codeine or to any of the other ingredients listed above.

 

Please see your doctor before you take Solpadeine Max if:

  • You are taking drugs prescribed for depression (MAOIs).
  • You are taking metoclopramide or domperidone - used to treat nausea and vomiting. 
  • You are taking colestyramine - used to treat high cholesterol. 
  • You have severe liver or kidney disease. 
  • You are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Solpadeine Max. 
  • The tablets contain lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.
  • If your headaches become persistent, see your doctor. 

 

Other Cautions and Precautions to be aware of:

Please see your doctor before you take Solpadeine Max if you are pregnant. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicines in pregnancy. You can take Solpadeine Max whilst breast feeding.

Do not use this medicine after the "Use by end of" date shown on the pack. 

Keep all medicines out of the reach and sight of children.

You should carefully read all product packaging and labels prior to use

 

Ingredients:

Each Solpadeine Max Tablet contains:

The active ingredients Paracetamol 500 mg and Codeine Phosphate Hemihydrate 12.8 mg. The tablets also contain: soluble starch, polyvinylpyrrolidone, potassium sorbate (E202), maize starch, talc, magnesium stearate, stearic acid, microcrystalline cellulose, croscarmellose sodium, lactose monohydrate, hydroxypropyl methylcellulose, macrogol and colours quinoline yellow (E104) erythrosine (E127) and titanium dioxide (E171).

 

Side effects:

Possible side effects whilst taking Solpadeine Max?

Most people taking Solpadeine Max find they cause them no problems. However, occasionally some people may get constipation, nausea, or allergic reactions, such as skin rash. If affected by dizziness or drowsiness you must not drive or operate machinery. In all the years paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol. These effects should go away once you stop taking the medicine. If you are concerned about these effects, or if Solpadeine Max affects you in any other way, stop taking them and talk to your doctor or pharmacist

 


Useful Links

Alcohol & Drug Problems

Addaction ADFAM Alcohol Concern Alcoholics Anonymous Black Poppy Cocaine Anonymous Drugscope FRANK Heroin Helpline Hope UK Lifeline Methadone Alliance Narcotics Anonymous National Drugs Helpine Parents Against Drug Abuse (PADA) Release The Addiction Recovery Foundation

Allergy

Act Against Allergy Allergy Matters UK British Allergy Foundation

Babies And Small Children

BLISS (Premature Baby Charity) British Defects Foundation

Bladder and Bowel

Continence Foundation CORE (Digestive Disorders Foundation) Gastroclub In Contact Irritable Bowl Syndrome Network NACC (National Association for Colitis and Crohn's Disease)

Cancer

Breakthrough Breast Cancer Breast Cancer Care Cancer Research UK Cancer BACUP Cancerline UK Colon Cancer Concern Leukaemia Care Lymphoma Association Prostate Cancer Charity Sargent Cancer Care for Children The Mesothelioma & Asbestos Cancer Resource

Child and Teenage Health

ADDISS (Attention Deficit Disorder) Child Growth Foundation Child Health Advice Cystic Fibrosis Trust Children First

Contraception Pregnancy & Sexual Health

BPAS Brook Advisory Service Family Planning Association IVF/Infertility Marie Stopes UK Infertility and Parenting Forum

Diabetes

Diabetes Insight Diabetes UK Non-Insulin Therapies What's Your Diabetic Risk?

General Health and Medicines Information

Consumer Health Information Centre Food and Drug Interactions Medicine Chest Online NICE (National Institute for Clinical Excellence) National Pharmaceutical Association

Healthcare

Care Quality Commission Department of Health MHRA NHS Direct

Hearing and Sight

Action on Hearing Loss RNIB (Royal National Institute of the Blind)

Heart, Blood & Circulation

Anti-Coagulation Europe British Cardiac Patients Association British Heart Foundation Children's Heart Foundation Deep Vein Thrombosis HEART UK Haemophilia Society Sickle Cell Society Stroke Association

HIV and AIDS

National AIDS Trust Terrence Higgins Trust You Choose

Infections

British Polio Fellowship National Meningitis Trust

Learning Disabilities and Medication

MENCAP Mental Health Medication Epilepsy Society Scope The Elfrida Society

Liver and Kidney

British Kidney Patients Society British Liver Trust Children's Liver Disease Foundation National Kidney Federation

Men's Health

Impotence Association Men's Health Forum Men's Health on the BBC

Mental Health

Depression Alliance Hearing Voices Network Making Space Manic Depression Fellowship Mental Health Foundation Mind Rethink Mental Illness SANE Young Minds

Migraine & Pain

Action On Pain Migraine Action Association Migraine Trust Pain Concern Pain Relief Foundation

Muscle, Bones & Joints

Arthritis Care Arthritis Research Campaign Back Care Brittle Bone Society Children's Chronic Arthritis Association National Ankylosing Spondylitis Society National Osteoporosis Society National Rheumatoid Arthritis Society UK Gout Society

Neurological Conditions

Alzheimer's Society Brain and Spine Helpline Epilepsy Action Epilepsy Bereaved Huntingdon's Disease Association MS Resource Centre MS Society MS Trust Muscular Dystrophy Campaign National Society for Epilepsy Parkinson's Disease Society

NHS Information

Directory of GP Websites National Obesity Forum NHS Direct NHS Website Weight Loss Surgery

Obesity and Eating Disorders

Eating Disorders Association

Older People's Health

Age Concern Alzheimer's Society Help The Aged

Oral Health

Dental Health Foundation Oral and Dental Health Colgate Website (Oral Health) UK and Ireland Dental Health Guide

Patients and Carers

Carers for Brain Tumour Sufferers Carers UK Patients and Carers Patients Association

Respiratory Conditions

Action Asthma Asthma UK British Lung Foundation Roy Castle Lung Foundation

Skin

Acne Assasin National Eczema Society Psoriasis Association Skincare Campaign

Smoking Cessation

ASH (Action on Smoking and Health) Quitline The Time is Right

Travel, Medicine and Health

Malaria National Travel Health Network and Centre

Vaccines

APSMD (Info on Vaccines for Children and Adults) UK Vaccine Group

Women's Health

Endometriosis SheTrustUK Family Planning Association Menopause Facts National Childbirth Trust Women's Health Information Yeast Infections